Alert archive / Missouri / River Flood Warnings in 2025

River Flood Warning 49, NWS St. Louis, MO

June 29, 2025Crawford County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 29, 2025, 9:06 PM CDT for Crawford County, Missouri. It took effect at Jun 30, 2025, 12:05 AM CDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Jun 29, 2025, 9:06 PM CDT (02:06 UTC)
In effect from
Jun 30, 2025, 12:05 AM CDT
Expired
Jul 1, 2025, 2:13 AM CDT
In force
26 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Crawford County, MO

The radar

The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Steelville (SEEM7). The gauge peaked at 22.15 ft at Jun 30, 2025, 9:00 AM CDT.

actionminormoderate102006/3007/0107/02
Action stage
10 ft
Minor stage
12 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

166 
WGUS43 KLSX 300206
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
906 PM CDT Sun Jun 29 2025

...The National Weather Service in St Louis has issued a Flood 
Warning for the following rivers in Missouri...

  Meramec River near Steelville.

  Meramec River near Sullivan.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC055-011415-
/O.NEW.KLSX.FL.W.0049.250630T0505Z-250703T1500Z/
/SEEM7.1.ER.250630T0505Z.250701T1200Z.250702T0830Z.NO/
906 PM CDT Sun Jun 29 2025

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO THURSDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River near Steelville.

* WHEN...Until Thursday morning.

* IMPACTS...At 14.0 feet, Near this height, roads to the Lucky 
  Clover campgrounds begin to flood.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Sunday the stage was 10.7 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 15.0 feet Tuesday
    morning. It will then fall below flood stage early Wednesday
    morning.
  - Flood stage is 12.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Mon   Tue   Wed   Thu   Fri

Meramec River
  Steelville   12.0    10.7    13.2  15.0  10.6  5.1   3.5



&&

LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
      3807 9126 3801 9122 3800 9130 3796 9135


$$

MOC055-221-011415-
/O.NEW.KLSX.FL.W.0050.250630T1138Z-250704T1600Z/
/SLLM7.1.ER.250630T1138Z.250701T1800Z.250703T0951Z.UU/
906 PM CDT Sun Jun 29 2025

...FLOOD WARNING IN EFFECT FROM MONDAY MORNING TO FRIDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River near Sullivan.

* WHEN...From Monday morning to Friday morning.

* IMPACTS...At 17.0 feet, At this height the entire Arapaho 
  campground will be under water.

* ADDITIONAL DETAILS...
  - At 8:29 PM CDT Sunday the stage was 5.1 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 17.1 feet early Tuesday
    afternoon. It will then fall below flood stage early Thursday
    morning.
  - Flood stage is 11.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Mon   Tue   Wed   Thu   Fri

Meramec River
  Sullivan     11.0    5.1     11.2  17.0  15.8  10.5  6.8



&&

LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
      3832 9097 3839 9091 3839 9082 3825 9092
      3823 9105 3808 9111


$$

Carney
5 follow-up statements
316 
WGUS43 KLSX 301138
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
638 AM CDT Mon Jun 30 2025

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Missouri...

  Meramec River near Steelville.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC055-012345-
/O.EXT.KLSX.FL.W.0049.000000T0000Z-250703T0312Z/
/SEEM7.2.ER.250630T0415Z.250630T1115Z.250701T2112Z.NO/
638 AM CDT Mon Jun 30 2025

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Meramec River near Steelville.

* WHEN...Until Wednesday evening.

* IMPACTS...At 21.0 feet, Water begins flooding the lodge rooms at 
  The Rafting Company near this height.  Water begins backing into 
  the natural entrance of Onondaga Cave near this height.  However...
  if the inflow from the Huzzah is low...it will take a higher 
  Steelville stage to flood the cave.

* ADDITIONAL DETAILS...
  - At 6:15 AM CDT Monday the stage was 21.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:15 AM CDT Monday was 21.0 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow afternoon and continue falling to 2.7 feet early
    Sunday morning.
  - Flood stage is 12.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Tue   Wed   Thu   Fri   Sat

Meramec River
  Steelville   12.0    21.0    14.1  8.5   4.7   3.6   2.9



&&

LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
      3807 9126 3801 9122 3800 9130 3796 9135


$$

Maples
062 
WGUS83 KLSX 301539
FLSLSX

Flood Statement
National Weather Service St Louis MO
1039 AM CDT Mon Jun 30 2025

...The Flood Warning continues for the following rivers in 
Missouri...

  Meramec River near Steelville.

  Meramec River near Sullivan.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC055-020345-
/O.EXT.KLSX.FL.W.0049.000000T0000Z-250703T0300Z/
/SEEM7.2.ER.250630T0415Z.250630T1400Z.250701T2100Z.NO/
1039 AM CDT Mon Jun 30 2025

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Meramec River near Steelville.

* WHEN...Until Wednesday evening.

* IMPACTS...At 22.0 feet, At Lucky Clover campgrounds...the pavilion 
  is flooded and the campgrounds are evacuated and closed.

* ADDITIONAL DETAILS...
  - At 10:15 AM CDT Monday the stage was 22.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:15 AM CDT Monday was 22.2 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow afternoon and continue falling to 2.7 feet Sunday
    morning.
  - Flood stage is 12.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Tue   Wed   Thu   Fri   Sat

Meramec River
  Steelville   12.0    22.1    13.9  8.4   4.7   3.6   2.9



&&

LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
      3807 9126 3801 9122 3800 9130 3796 9135


$$

MOC055-221-020345-
/O.CON.KLSX.FL.W.0050.000000T0000Z-250703T2030Z/
/SLLM7.1.ER.250630T0810Z.250701T0600Z.250702T1430Z.UU/
1039 AM CDT Mon Jun 30 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Sullivan.

* WHEN...Until Thursday afternoon.

* IMPACTS...At 17.3 feet, The Onondaga Cave State Park picnic 
  shelter begins flooding near this height.

* ADDITIONAL DETAILS...
  - At 9:29 AM CDT Monday the stage was 14.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:29 AM CDT Monday was 14.3 feet.
  - Forecast...The river is expected to rise to a crest of 17.9
    feet just after midnight tonight. It will then fall below
    flood stage late Wednesday morning.
  - Flood stage is 11.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Tue   Wed   Thu   Fri   Sat

Meramec River
  Sullivan     11.0    14.3    17.4  11.5  7.6   6.0   5.2



&&

LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
      3832 9097 3839 9091 3839 9082 3825 9092
      3823 9105 3808 9111


$$

MRB
031 
WGUS83 KLSX 301851
FLSLSX

Flood Statement
National Weather Service St Louis MO
151 PM CDT Mon Jun 30 2025

...The Flood Warning continues for the following rivers in 
Missouri...

  Meramec River near Sullivan.

  Meramec River near Steelville.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC055-221-020700-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-250703T1700Z/
/SLLM7.1.ER.250630T0810Z.250701T0600Z.250702T1100Z.UU/
151 PM CDT Mon Jun 30 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Sullivan.

* WHEN...Until Thursday afternoon.

* IMPACTS...At 15.6 feet, The basic loop of the Onondaga Cave State 
  Park campground begins flooding near this height.

* ADDITIONAL DETAILS...
  - At 1:29 PM CDT Monday the stage was 15.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:29 PM CDT Monday was 15.1 feet.
  - Forecast...The river is expected to rise to a crest of 16.2
    feet just after midnight tonight. It will then fall below
    flood stage Wednesday morning.
  - Flood stage is 11.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Tue   Wed   Thu   Fri   Sat

Meramec River
  Sullivan     11.0    15.1    16.0  10.8  6.9   5.4   4.7



&&

LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
      3832 9097 3839 9091 3839 9082 3825 9092
      3823 9105 3808 9111


$$

MOC055-020700-
/O.EXT.KLSX.FL.W.0049.000000T0000Z-250703T0136Z/
/SEEM7.2.ER.250630T0415Z.250630T1400Z.250701T1936Z.NO/
151 PM CDT Mon Jun 30 2025

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

* WHAT...Moderate flooding is occurring and minor flooding is 
  forecast.

* WHERE...Meramec River near Steelville.

* WHEN...Until Wednesday evening.

* IMPACTS...At 21.0 feet, Water begins flooding the lodge rooms at 
  The Rafting Company near this height.  Water begins backing into 
  the natural entrance of Onondaga Cave near this height.  However...
  if the inflow from the Huzzah is low...it will take a higher 
  Steelville stage to flood the cave.

* ADDITIONAL DETAILS...
  - At 1:15 PM CDT Monday the stage was 21.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:15 PM CDT Monday was 22.2 feet.
  - Forecast...The river is expected to fall below flood stage
    early tomorrow afternoon and continue falling to 2.6 feet
    early Sunday afternoon.
  - Flood stage is 12.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Tue   Wed   Thu   Fri   Sat

Meramec River
  Steelville   12.0    21.1    13.7  8.0   4.5   3.5   2.8



&&

LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
      3807 9126 3801 9122 3800 9130 3796 9135


$$

MRB
586 
WGUS83 KLSX 010114
FLSLSX

Flood Statement
National Weather Service St Louis MO
814 PM CDT Mon Jun 30 2025

...The Flood Warning is extended for the following rivers in 
Missouri...

  Meramec River near Sullivan.

...The Flood Warning continues for the following rivers in 
Missouri...

  Meramec River near Steelville.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC055-221-021315-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-250703T2332Z/
/SLLM7.1.ER.250630T0810Z.250701T1200Z.250702T1732Z.UU/
814 PM CDT Mon Jun 30 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Sullivan.

* WHEN...Until Thursday evening.

* IMPACTS...At 17.3 feet, The Onondaga Cave State Park picnic 
  shelter begins flooding near this height.

* ADDITIONAL DETAILS...
  - At 7:29 PM CDT Monday the stage was 16.7 feet.
  - Forecast...The river is expected to rise to a crest of 17.7
    feet tomorrow morning. It will then fall below flood stage
    early Wednesday afternoon.
  - Flood stage is 11.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Tue   Wed   Thu   Fri   Sat

Meramec River
  Sullivan     11.0    16.7    17.7  12.2  7.7   5.8   5.1



&&

LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
      3832 9097 3839 9091 3839 9082 3825 9092
      3823 9105 3808 9111


$$

MOC055-021315-
/O.EXT.KLSX.FL.W.0049.000000T0000Z-250702T2145Z/
/SEEM7.2.ER.250630T0415Z.250630T1400Z.250701T1545Z.NO/
814 PM CDT Mon Jun 30 2025

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Steelville.

* WHEN...Until Wednesday afternoon.

* IMPACTS...At 16.9 feet, Near this height, Missouri State Route O 
  will be closed in both directions.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Monday the stage was 17.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow morning and continue falling to 2.6 feet Sunday
    evening.
  - Flood stage is 12.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Tue   Wed   Thu   Fri   Sat

Meramec River
  Steelville   12.0    17.3    13.0  7.0   4.4   3.5   2.8


&&

LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
      3807 9126 3801 9122 3800 9130 3796 9135


$$

Carney
135 
WGUS83 KLSX 010713
FLSLSX

Flood Statement
National Weather Service St Louis MO
213 AM CDT Tue Jul 1 2025

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Meramec River near Steelville.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

MOC055-010815-
/O.CAN.KLSX.FL.W.0049.000000T0000Z-250701T0713Z/
/SEEM7.2.ER.250630T0415Z.250630T1400Z.250701T1545Z.NO/
213 AM CDT Tue Jul 1 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Meramec River near Steelville.

* ADDITIONAL DETAILS...
  - At 1:15 AM CDT Tuesday the stage was 8.8 feet.
  - Forecast...The river is expected to rise above flood stage
    early this morning to a crest of 13.0 feet this morning. It
    will then fall below flood stage late this morning.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Wed   Thu   Fri   Sat   Sun

Meramec River
  Steelville   12.0    8.8     7.0   4.4   3.5   2.8   2.6



&&

LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
      3807 9126 3801 9122 3800 9130 3796 9135


$$

Elmore

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 29, 6:41 PM CDT, 2 hours 25 minutes earlier. Its key messages:

  • Periods of showers and thunderstorms are expected through Monday.
  • A cold front Monday brings less humid conditions for the middle of the week with pleasant temperatures. Temperatures warm up again later in the week.
Area forecast discussion, Jun 29, 6:41 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
641 PM CDT Sun Jun 29 2025

.KEY MESSAGES...

- Periods of showers and thunderstorms are expected through Monday.

- A cold front Monday brings less humid conditions for the middle
  of the week with pleasant temperatures. Temperatures warm up
  again later in the week.

&&

.SHORT TERM...  (Through Late Monday Night)
Issued at 246 PM CDT Sun Jun 29 2025

Multiple clusters of showers and thunderstorms have formed and moved
slowly across our general region today, all beneath a subtle
shortwave trough aloft. CAMs have been hit or miss with these
pockets of thunderstorms today, leading to relatively low confidence
in their output going forward over he next 24-30 hours. That makes
for a rather difficult forecast when it comes to timing and location
of thunderstorm chances. While there is considerable uncertainty on
the local level, at a bigger scale we see we remain in a humid and
generally unstable air mass beneath a subtle shortwave trough aloft.
In that environment we can expect occasional rounds of
thunderstorms. Wind shear remains quite weak so the severe weather
threat is low and focused to our west in the next several hours
where there has actually been some sun today to generate better
instability.

Guidance is in fairly good agreement that the next round of
thunderstorms gets generated across western to central Missouri
overnight. Considerable timing and location variance exists among
the CAMs on this, but the general idea has good support. Despite
some agreement here, confidence remains somewhat lower as most
guidance has not handled this afternoon's storm clusters very well
which may play a role in what happens tonight. The greatest
thunderstorm chances will be in the western part of the forecast
area tonight.

A stronger trough is moving out of Montana and into the Northern
Plains this afternoon, pushing southeast through the Midwest
tomorrow. This brings with it a cold front which ushers in a change
in air mass behind it. As the front and associated trough move
through our region on Monday, an additional round of showers and
storms may develop in the vicinity of this front. The uncertainty on
this round centers on two things: the availability of instability
and the timing of the front. On the first point, tonight's round of
storms and any lingering showers and clouds will be a limiting
factor on the development of more robust instability ahead of the
front. With a little lower confidence on tonight's storms, that in
turn gives us a little better confidence that there will be enough
sun to generate instability ahead of the front on Monday. On the
second point, guidance still varies by several hours on how fast the
front moves through and thus where it will be during peak heating.
If the front is a bit slower, then convection may begin further
north, though it remains possible that the front will be south of
the forecast area by the time it is able to take advantage of peak
instability.

With the arrival of the trough aloft we will have a bit better wind
shear available on Monday. So if storms develop there's a better
chance that they organize into clusters with the potential for
damaging winds or localized downbursts. This is particularly true if
strong instability is able to develop. While this threat exists, the
considerable uncertainty regarding Monday's convection limits
confidence and we are currently not messaging this threat.

Kimble

&&

.LONG TERM...  (Tuesday through Next Sunday)
Issued at 246 PM CDT Sun Jun 29 2025

The air mass behind Monday's front is cooler and much less humid,
with its origins in the Canadian Rockies. With drier air and more
sunshine, though, the sun will act effectively on this air mass and
warm temperatures up into the mid to upper 80s. With dewpoints as
much as 10 degrees lower than prior days, this will feel notably
less humid even if daytime temperatures are similar. Nighttime lows
will fall back into the 60s for the first time in a while due to
those lower dewpoints. This mild and less humid air mass lasts
through at least Wednesday when surface high pressure moves across
the region.

Long range guidance is in good agreement that ridging spills out of
the western US and into the Plains later this week while a broader
trough develops over the Northeast. This will tend to keep things
dry within a northwesterly upper flow over our region, though we'll
see temperatures gradually warming as the influence of the ridge
becomes more dominant. Low level flow turning southerly will also
advect more humidity back into the region just in time for
Independence Day. The combination of gradually increasing heat and
humidity will cause heat index values to rise through the 90s to
lower 100s, closing in on more dangerous levels. Rain chances
continue to tick downward as confidence has increased in the
subsident northwest flow being present to suppress convection.

Kimble

&&

.AVIATION...  (For the 00z TAFs through 00z Monday Evening)
Issued at 630 PM CDT Sun Jun 29 2025

Low clouds have moved into UIN, and expect ceilings between
1500-2500 feet the rest of the evening. Do also expect some fog
with MVFR visibilities to develop overnight into early Monday
morning at UIN. There will also be a chance (PROB30) for showers
and thunderstorms at COU/JEF between 06-11Z and then again at all
of the terminals on Monday afternoon. Any of the heavier showers
and thunderstorms will be capable of producing MVFR/possible IFR
ceilings and visibilities. Winds are expected to stay below 10
knots outside of thunderstorms.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 29, 2:52 PM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
252 PM CDT Sun Jun 29 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-302000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
252 PM CDT Sun Jun 29 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

There is a chance of thunderstorms through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms Monday and again Saturday and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Kimble

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:58 PM CDTRiver Flood WarningLSXCole11 hr
Jun 29, 8:16 PM CDTRiver Flood WarningLSXOsage10 hr
Jun 29, 9:06 PM CDTRiver Flood WarningLSXCrawford, Washington48 hr

Nearby

River Flood Warnings in Missouri, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.